MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Unspecified Tissue Injury (4559)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor valve was chosen for implantation utilizing a large flexnav delivery system.Loading was performed by abbott employee without issue.Heparin administered, activated clotting time at 250-300 seconds.There was difficulty placing the valve and six re-captures were performed.On the sixth recapture, the navitor did not fully retract after several attempts.Microadjustment wheel was attempting in the descending aorta without success.The device was able to be removed without vascular damage or intervention.During evaluation outside of the patient, an unknown fragment was observed between the valve and flexnav.It was unknown whether it was thrombus or tissue damage.No additional intervention was performed in response to the fragment.The navitor valve and flexnav were replaced and the procedure was completed successfully.There were no patient consequences.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of unknown fragment observed between the valve and the flexnav delivery system was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information and without the device to analyze, the cause of the reported unknown fragment could not be conclusively determined.The reported serious injury/illness/impairment was a result of case-specific circumstances as no intervention was performed.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Codes removed: medical device problem code: 2017 improper or incorrect procedure or method.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22288743
Report Number2135147-2025-03277
Device Sequence Number18365946
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260620
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number9135270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date06/18/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight85 KG